# SDR FDKA200703143

- Difficulty date: March 20, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 12,544 hours, 11,709 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER FLANGE FOR FUSELAGE OVERWING PANEL NR 194 IS CRACKED.  THE DAMAGE HAS BEEN REPAIRED.
